# SDR DHL9980505C

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5520 · Elevator Structure
- Part: Cover
- Condition: Cracked
- Location: Right Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT ELEVATOR HINGE COVER CRACKED.  STOP DRILLED, FABRICATED AND INSTALLED DOUBLER PER SRM 51-1-8.  N/R 1177.
